# SDR DALA1123290688

- Difficulty date: March 31, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 41,385 hours, 18,345 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8606404
- Condition: Frozen
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REPORT OF SMELL IN THE CABIN ON SHORT FINAL. CREW THEN REPORTED SMOKE IN THE CABIN ON TAXI IN.  PAX DEPLANED WITHOUT PROBLEMS.  MAINTENANCE FOUND RIGHT PACK ACM FROZEN AND REPLACED IT.  OPERATION AND LEAK CHECKS WERE GOOD.
